# SDR QXEA9600142

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 311627005
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT ENGINE SURGES FOLLOWED BY NR 2 AC GENERATOR FAILURE, FLASHING CAS MESSAGES AND SMOKE IN THE COCKPIT.  GROUND RUN SHOWED SURGES ARE CAUSED BY ECU WIRING HARNESS AND SMOKE TO BE COMING FROM LABRINTH SEAL DRAINS.  ENGINE SURGES CAUSED AC GENERATOR TO DROP OFF LINE.  REPLACED WIRING HARNESS IAW MAINT MANUAL.  COMPLIED WITH RUNS IAW MAINT MANUAL AND ENGINE OPS CHECKED GOOD.  BLEED AIR CHECKED GOOD.
